February 5, 2023

Woman Soldier Says She’s Already been Kicked Out of Army After Mandatory Jab Caused Life-Altering Side Effects

Soldier says she developed disease that requires her to take blood thinners, making her out of the armed providers.

A female ALL OF US Army soldier says she has being forced out of the armed providers due to a side effect caused by the military’s mandatory Covid jab.

Within a video circulating on social media, the female soldier admits, “ I got two doses. ”

“ I have been diagnosed with an autoimmune disorder… that will require me to be on blood thinners throughout my life, therefore not producing me eligible to continue providing, ” says the US Army enlistee identified as “ Kyle” on her name badge.

Not much else is known about the female soldier, who seem to appears to be using a face filter in her social media publish in possible efforts to mask her identity.

The woman’s story provides the Pentagon earlier this week rescinded its Covid-19 vaccine mandate for the armed forces.

If you like our information, consider  donating   plus visit  InfowarsStore. possuindo   for merch, nutraceuticals and survival equipment.



Leave a Reply

Your email address will not be published. Required fields are marked *